Show simple item record

dc.contributor.authorKenig, C. E.
dc.contributor.authorLinares, F.
dc.contributor.authorPonce, G.
dc.contributor.authorVega, L. 
dc.date.accessioned2022-03-14T09:58:36Z
dc.date.available2022-03-14T09:58:36Z
dc.date.issued2018-01-01
dc.identifier.issn00029939
dc.identifier.urihttp://hdl.handle.net/20.500.11824/1448
dc.description.abstractThis work is concerned with special regularity properties of solutions to the k-generalized Korteweg-de Vries equation. In [Comm. Partial Differential Equations 40 (2015), 1336–1364] it was established that if the initial datum is u0 ∈ Hl ((b, ∞)) for some l ∈ Z+ and b ∈ ℝ, then the corresponding solution u(·, t) belongs to Hl ((β, ∞)) for any β ∈ ℝ and any t ∈ (0, T). Our goal here is to extend this result to the case where l > 3/4.en_US
dc.formatapplication/pdfen_US
dc.language.isoengen_US
dc.rightsReconocimiento-NoComercial-CompartirIgual 3.0 Españaen_US
dc.rights.urihttp://creativecommons.org/licenses/by-nc-sa/3.0/es/en_US
dc.subjectNonlinear dispersive equationen_US
dc.subjectPropagation of regularityen_US
dc.titleOn the regularity of solutions to the k-generalized korteweg-de vries equationen_US
dc.typeinfo:eu-repo/semantics/articleen_US
dc.identifier.doi10.1090/proc/13506en_US
dc.relation.projectIDinfo:eu-repo/grantAgreement/EC/H2020/669689en_US
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessen_US
dc.type.hasVersioninfo:eu-repo/semantics/submittedVersionen_US
dc.journal.titleProceedings of the American Mathematical Societyen_US
dc.volume.number146en_US
dc.issue.number9en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Reconocimiento-NoComercial-CompartirIgual 3.0 España
Except where otherwise noted, this item's license is described as Reconocimiento-NoComercial-CompartirIgual 3.0 España